# SDR SWAA2021063082271

- Difficulty date: June 10, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N400WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27891
- Aircraft time: 66,325 hours, 39,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500a-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1 EACH BAFFLE CRACKED AT FWD CARGO COMP. BETWEEN STA 500A THRU 500B STR 25R ; / [01] FABRICATED ANGLE DOUBLER REPAIR; [02] VERIFIED CRACK DIMENSIONS AND LOCATION.; [03] FABRICATED REPAIR ANGLE PER B737-700 SRM 53-30-53-2R-1; MATERIAL USED 7075-T6.032' PO# 1641456.; [04] CUT OUT NEW BAFFLE TOP FLANGE TO LIGHTNING HOLE TO FACILITATE INSTALLATION OF WIRE BUNDLE PER B737-700 SRM 53-30-53-2R-1 FIG 202.; [05] VERIFIED STEPS 3 AND 4; FABRICATED REPAIR ANGLE PER B737-700 SRM 53-30-53-2R-1; MATERIAL USED 7075-T6.032' PO# 1641456. CUT OUT NEW BAFFLE TOP FLANGE TO LIGHTNING HOLE TO FACILITATE INSTALLATION OF WIRE BUNDLE PER B737-700 SRM 53-30-53-2R-1 FIG 202; [06] PERFORMED HFEC ROTO ON OPEN FASTENER HOLES ON REPAIR ANGLE AND BAFFLE IAW NDTM PART 6 ;51-00-00 PROCEDURE 16. NO CRACKS. [07] ACCOMPLISHED VISUAL INSPECTION; NO DEFECT NOTED. [12] REMOVED CRACKED BAFFLE FROM FWD CARGO BETWEEN STA 500A AND 500B PER B737-700 SRM 51-40-02-0G-0.; [13] VERIFIED REMOVED CRACKED BAFFLE FROM FWD CARGO BETWEEN STA 500A AND 500B PER B737-700 SRM 51-40-02-0G-0.; [14] OK TO INSTALL NEW BAFFLE.; [15] STARTED INSTALLATION OF REPAIR AND NEW BAFFLE BETWEEN STA 500A AND 500B RBL 24 PER B737-700 SRM 53-30-53-2R-1 AND B737-700 SRM 51-40-02-0G-0.; [16] COMPLETED INSTALLATION OF REPAIR ON NEW BAFFLE AND INSTALLED NEW BAFFLE PER B737-700 SRM 51-40-02-0G-0 AND DRWG #143A7505
